# SDR CALA2017082102827

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 73,968 hours, 16,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Malfunctioned
- Location: Slide Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR WILL NOT ARM.  RECYCLED THE DOOR HANDLE, SLIDE ARMED NORMAL..  OPS CHECKED GOOD.
